中山大学学报自然科学版 ›› 2011, Vol. 50 ›› Issue (1): 4-8.

• 研究论文 • 上一篇    下一篇

分数微分方程m点边值问题解的存在性与唯一性

王金华1,2,赵育林1,向红军2
  

  1. (1. 中山大学数学与计算科学学院,广东 广州 510275;2. 湘南学院数学系,湖南 郴州 423000)
  • 收稿日期:2010-03-02 修回日期:1900-01-01 出版日期:2011-01-25 发布日期:2011-01-25
  • 通讯作者: 向红军

Existence and Uniqueness for m-point Boundary Value Problem of Fractional Differential Equation

WANG Jinhua 1,2 , ZHAO Yulin 1 , XIANG Hongjun 2   

  1. (1. School of Mathematics and Computational Science, Sun Yatsen University,Guangzhou 510275, China;2. Department of Mathematics, Xiangnan University, Chenzhou 423000, China)
  • Received:2010-03-02 Revised:1900-01-01 Online:2011-01-25 Published:2011-01-25

摘要: 应用不动点理论考察了一类分数微分方程多点边值问题解的存在性与唯一性,获得了其解存在及唯一的充分条件,并举例说明了所得结果的有效性。

关键词: 分数微分方程, 边值问题, 不动点原理

Abstract: Using fixedpoint theorems, sufficient conditions for the existence and uniqueness for mpoint boundary value problem of fractional differential equations are established. Moreover, examples are given to show the effectiveness of our works.

Key words: fractional differential equation, boundary value problem, fixedpoint theorem

中图分类号: